The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1085 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 3, 1984, pp. 213–226
DOI: 10.4171/ZAA/102

Published online: 1984-06-30

Asymptotische Entwicklungen der hypergeometrischen Funktionen $F(a, b, c; z)$ für $|a| \to \infty$ und konstante $b, c, z$

Eberhard Wagner[1]

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

Asymptotic expansions of the hypergeometric function $F(a, b, c; z)$ for $|a| \to \infty$ are derived where $b, c (c \neq 0, -1, -2, \dots)$ and $z (z \neq 0, |Arg (1— z)| < \pi)$ are fixed complex numbers.

No keywords available for this article.

Wagner Eberhard: Asymptotische Entwicklungen der hypergeometrischen Funktionen $F(a, b, c; z)$ für $|a| \to \infty$ und konstante $b, c, z$. Z. Anal. Anwend. 3 (1984), 213-226. doi: 10.4171/ZAA/102